# SDR USAA2013032000002

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,464 hours, 15,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2374
- Condition: Low Pressure
- Location: L1 Door
- Part time: 41,464 hours, 15,076 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CIDS PANEL INDICATES LOW SLIDE PRESSURE INDICATION.  SERVICED L-1 DOOR DAMPER CYLINDER.
